# SDR ASAA2021070235233

- Difficulty date: July 2, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 19,187 hours, 6,124 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 20257
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 25,688 hours, 8,381 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOR CAB TEMP DIFFICULT TO KEEP COOL. TEMP SELECT KNOB MUST BE TURNED FAR TO LEFT. AFTER LANDING CONT CAB TEMP SPIKED VERY HOT BUT WAS CONTROLLABLE. GROUNDED - YES. REMOVED AND REPLACED FLIGHT DECK TEMPERATURE CONTROL VALVE IAW B737-900 AMM 21-51-10.  OPS AND LEAK CHECK GOOD.  BEFORE VALVE CHANGE CLEANED BOTH CABIN SENSORS AND FLIGHT DECK SENSOR, ALL WERE COVERED WITH DUST.  DAMAGED TIP OF COCKPIT TEMP SENSOR. HAVE ZONE TEMP LIGHT FOR FLIGHT DECK DUE TO DAMAGED FLIGHT DECK TEMP SENSOR.  LIGHT EXTINGUISHES UPON MASTER CAUTION RESET. ALSO FLIGHT DECK TEMP CAN BE CONTROLLED MANUALLY.  REMOVED AND REPLACED CONTROL CABIN TEMPERATURE SENSOR PER AMM 21-61-10-000-802 /AMM 21-61-10-400-802. PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE PER AMM 21-61-00-700-806-002 AND CABIN TEMPERATURE CONTROL AND INDICATION OPERATIONAL TEST PER AMM 21-61-00-700-807-002 - ALL TESTS PASS.
